# SDR UHLA2012122100401

- Difficulty date: December 21, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000045
- Aircraft time: 20,278 hours, 13,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER GIRT BAR L2 NOT SHOWING RIGHT INDICATION.  INSPECTED AND FOUND GIRT BAR ENGAGING BUT NO INDICATION.  ADJUSTED GIRT BAR WINDOW AND INDICATOR TO CORRESPOND WITH GIRT BAR MOVEMENT.  OPS CHECK GOOD.
